# SDR FDEA202408281186

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66243
- Aircraft time: 6,107 hours, 3,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876112
- Condition: Cracked
- Location: Zone 200
- Part time: 6,107 hours, 3,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT STA 1000 FLOOR PANEL 242UFF WITH PUNCTURE MAIN DECK CARGO COMPARTMENT STA 1000 FLOOR PANEL 242UFF WAS REPAIRED IAW B767 SRM   53-00-50-2R PAR 4.B FIG 201 SHEET 2 REV 89 APR 15/2024
